I know that yellow colored watery stools are a product of too much bile coming out of the liver. In the past it seemed like colozal at 9 perday made me much looser with more issues than when I started, but it did take care of the bleeding problem. I started back on colozal two weeks ago and slowly tried to increase the doage. Well yesterday after taking 3 the night before, three yesterday mornig and three more at lunch, I had some vicious yellow runny bowels all afternoon. I did not take any last night...sleopt through the night and had no urgency this morning....although everything in me was probably out.....lol. I have read that colzal can be hard on the liver as well. Does anyone think this episode is from too much colozal? I hate the way it makes me feel, but I also know that it controls the bleeding....it definately makes me go more about three hours after I take it...any thoughts would be appreciated.